Vol. 91, No. 2, 1980

Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Topological algebras with orthogonal Schauder bases

Taqdir Husain and Saleem H. Watson

Vol. 91 (1980), No. 2, 339–347
Abstract

Topological algebras with Schauder orthogonal bases are studied. Radicals, closed ideals and closed maximal ideals of such algebras are described. It turns out that a locally m-convex algebra with identity and having an orthogonal basis is metrizable. This implies that a complete locally m-convex algebra with an orthogonal basis and identity is algebraically and topologically isomorphic with the Fréchet algebra of all complex sequences.

Mathematical Subject Classification 2000
Primary: 46H05
Secondary: 46A35
Milestones
Received: 17 May 1979
Revised: 18 April 1980
Published: 1 December 1980
Authors
Taqdir Husain
Saleem H. Watson